Vol. 72, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Invariant submodules of unimodular Hermitian forms

Donald Gordon James

Vol. 72 (1977), No. 2, 471–482
Abstract

Let M be a unimodular lattice on an indefinite hermitian space over an algebraic number field. The submodules of M invariant under the action of the special unitary group of M are classified. Generators for the local unitary groups of M are also determined.

Mathematical Subject Classification
Primary: 10C30, 10C30
Secondary: 10C05
Milestones
Received: 21 December 1976
Revised: 29 April 1977
Published: 1 October 1977
Authors
Donald Gordon James